Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can I use betnovate 0.1% cream for acne on the face ?

Hi, What are betnovate 0.1% cream used for? Can I use it on my face? My face is dry, itchy and red and it s peeling. can it be used for agne?
Asked On : Wed, 26 Oct 2011
Answers:  2 Views:  593
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.Betnovate cream is a steroid preparation and it's use on face should be avoided as it is a high penetration area and adverse effects can easily be developed.For your face you should use a good moisturizing cream.Betnovate is not used for ACNE.Thanks and good luck.
Answered: Thu, 27 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query,Betnovate contains steroid in it,so it must not be used without your doctors advise.This is not the medicine for acne.Take good diet,rich in fruits and salads.Visit any nearby skin specialist and take proper treatment for this.Maintain good face hygiene and you will be fine.
wishing you good health,regards
Answered: Thu, 27 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor